# SDR USAA2010011990125

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 3,063 hours, 887 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0141
- Condition: Low Pressure
- Location: R4 Door
- Part time: 3,063 hours, 887 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 401 - AFTER PUSHBACK, FLIGHT ATTENDANT WARNING FOR DOOR 4R, RETURNED TO GATE.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE PER MM 52-10-00.
